Alert archive / Nebraska / Tornado Warnings in 2011

Tornado Warning 11, NWS Hastings, NE

May 12, 2011Buffalo County, Sherman County, Nebraska

NWS Hastings, NE issued this tornado warning at May 12, 2011, 3:57 PM CDT for Buffalo County, Sherman County, Nebraska. It was in force for 33 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 12, 2011, 3:57 PM CDT (20:57 UTC)
Expired
May 12, 2011, 4:30 PM CDT
In force
33 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon

Counties Buffalo County, NE, Sherman County, NE

The radar

The Grand Island radar (KUEX), 92 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 12, 4:05 PM CDTTORNADO3 Ne Ravenna, NE
May 12, 4:07 PM CDTHAIL 16 Wsw Rockville, NE
May 12, 4:28 PM CDTHAIL 12 Sw Rockville, NE
May 12, 4:32 PM CDTHAIL 1.56 S Rockville, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 12, 2:37 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.0 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2011-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 47 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2011-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 207 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
47 J/kg
Mixed-layer CIN
-121 J/kg
Mixed-layer LCL
504 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
207 m²/s²
0-3 km storm-relative helicity
214 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

797 
WFUS53 KGID 122057
TORGID
NEC019-163-122130-
/O.NEW.KGID.TO.W.0011.110512T2057Z-110512T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
357 PM CDT THU MAY 12 2011

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN BUFFALO COUNTY IN SOUTH CENTRAL NEBRASKA...
  SOUTH CENTRAL SHERMAN COUNTY IN CENTRAL NEBRASKA...

* UNTIL 430 PM CDT

* AT 355 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED NEAR RAVENNA...OR 25 MILES NORTHEAST OF
  KEARNEY...AND MOVING NORTHWEST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RAVENNA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4106 9905 4116 9888 4103 9879 4098 9888
TIME...MOT...LOC 2057Z 130DEG 9KT 4103 9888
HAIL 1.00IN

$$
2 follow-up statements
697 
WWUS53 KGID 122108
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
408 PM CDT THU MAY 12 2011

NEC019-163-122130-
/O.CON.KGID.TO.W.0011.000000T0000Z-110512T2130Z/
BUFFALO NE-SHERMAN NE-
408 PM CDT THU MAY 12 2011

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL SHERMAN AND
NORTH CENTRAL BUFFALO COUNTIES UNTIL 430 PM CDT...

AT 404 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED NEAR RAVENNA...OR 25 MILES NORTHEAST OF KEARNEY...
MOVING NORTHWEST AT 10 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME NORTHERN BUFFALO AND SOUTHERN SHERMAN
  COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4104 9880 4099 9889 4106 9905 4116 9888
TIME...MOT...LOC 2108Z 130DEG 9KT 4105 9891
HAIL 1.00IN

$$
082 
WWUS53 KGID 122123
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
423 PM CDT THU MAY 12 2011

NEC019-163-122133-
/O.EXP.KGID.TO.W.0011.000000T0000Z-110512T2130Z/
BUFFALO NE-SHERMAN NE-
423 PM CDT THU MAY 12 2011

...THE TORNADO WARNING FOR SOUTH CENTRAL SHERMAN AND NORTHEASTERN
BUFFALO COUNTIES WILL EXPIRE AT 430 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

ADDITIONAL SEVERE THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 10 PM CDT.

LAT...LON 4104 9880 4099 9889 4106 9905 4116 9888
TIME...MOT...LOC 2123Z 130DEG 9KT 4107 9895

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at May 12, 1:10 PM CDT, 2 hours 47 minutes earlier.

Area forecast discussion, May 12, 1:10 PM CDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
110 PM CDT THU MAY 12 2011

.AVIATION...18Z KGRI TAF. TRICKY FORECAST...ESPECIALLY REGARDING
CEILINGS AND TIMING OF POTENTIAL CONVECTIVE ACTIVITY. A BOUNDARY
LIES TO THE NORTH WITH LIFR/IFR STRATUS TO THE NORTHWEST OF THE
BOUNDARY. THE BOUNDARY HAD MADE A RETREAT NORTH EARLIER IN THE
MORNING...BUT NOW APPEARS TO BE MAKING A SLOW AND INEVITABLE MOVE
TO THE SOUTHEAST AS THE STUBBORN MID-LEVEL LOW CREEPS EAST ACROSS
NORTHERN KANSAS. WE SHOULD HAVE ENOUGH INSTABILITY TO PRODUCE SOME
THUNDERSTORMS ALONG THIS BOUNDARY TOWARD MID-AFTERNOON INTO
PERHAPS THE EARLY EVENING. WITH A LOW SHEAR ENVIRONMENT...WE COULD
GET SOME BRIEF AND WEAK LANDSPOUT TYPE TORNADOES DEVELOPING ALONG
THE BOUNDARY...ESPECIALLY IF THE BOUNDARY MOVES SLOWLY ENOUGH. WE
WILL EVENTUALLY HAVE A LOW CEILING OF STRATUS BEHIND THE BOUNDARY
TONIGHT WITH GUSTY NORTHWEST WINDS BEHIND THE BOUNDARY ONCE IT
PASSES THROUGH. TIMING OF THE BOUNDARY IS A BIT TRICKY AS MODELS
HAVE TRIED HURRYING THIS SYSTEM TO THE EAST FASTER THAN IT ACTUALLY
HAS.

.DISUSSION...UPDATED SEVERAL FIELDS OF THE FORECAST FOR THIS
AFTERNOON AND EVENING...INCLUDING PROBABILITY OF
PRECIPITATION...DEW POINTS...SKY COVER...AND WIND. ITS BECOMING
MORE APPARENT THAT A BOUNDARY LOCATED IN THE NORTHERN CWA AND
CURVING SOUTH INTO THE WESTERN CWA WILL BE THE MOST LIKELY FOCUS
OF CONVECTION THIS AFTERNOON. THIS BOUNDARY MOVED A BIT FARTHER TO
THE NORTHWEST EARLIER IN THE MORNING...BUT IS FINALLY SHOWING
SIGNS OF BUDGING A BIT FARTHER SOUTHEAST. WE SHOULD HAVE ENOUGH
INSTABILITY TO PRODUCE SOME THUNDERSTORMS ALONG THIS BOUNDARY
TOWARD MID-AFTERNOON INTO PERHAPS THE EARLY EVENING. WITH A LOW
SHEAR ENVIRONMENT...WE COULD GET SOME BRIEF AND WEAK LANDSPOUT
TYPE TORNADOES DEVELOPING ALONG THE BOUNDARY...ESPECIALLY IF THE
BOUNDARY MOVES SLOWLY ENOUGH. WE WILL EVENTUALLY HAVE A LOW
CEILING OF STRATUS BEHIND THE BOUNDARY TONIGHT WITH GUSTY
NORTHWEST WINDS BEHIND THE BOUNDARY ONCE IT PASSES THROUGH. TIMING
OF THE BOUNDARY IS A BIT TRICKY AS MODELS HAVE TRIED HURRYING THIS
SYSTEM TO THE EAST FASTER THAN IT ACTUALLY HAS. I ADJUSTED CHANCES
OF PRECIPITATION TO BE FOCUSED FARTHER NORTH THIS AFTERNOON...THEN
SHIFTING SOUTH INTO THE EVENING. I ALSO SHARPENED UP THE GRADIENT
OF DEWPOINTS...WITH SOME MOISTURE PULLING NEAR THE BOUNDARY AND
SHARPENED THE GRADIENT OF CLOUDINESS WITH RESPECT TO THE BOUNDARY
AS WELL. AGAIN...THIS IS A TOUGH CALL FOR MANY ELEMENTS AS MODELS
HAVE TENDED TO MOVE EVERYTHING TO THE EAST TOO FAST...BUT TOOK MY
BEST STAB BASED ON THE LATEST TRENDS ON SATELLITE AND RADAR.

&&

PREV DISCUSSION... /ISSUED 325 AM CDT THU MAY 12 2011/

DISCUSSION...MAIN FORECAST CONCERN WILL BE CHANCES FOR SHOWERS
AND THUNDERSTORMS THROUGH FRIDAY.

THUNDERSTORMS ARE MOVING OUT OF THE FORECAST AREA EARLY THIS
MORNING. THE SURFACE LOW IN NORTH CENTRAL KANSAS WITH A FRONTAL
BOUNDARY STRETCHING ACROSS SOUTHERN NEBRASKA.

THE UPPER LOW PRESSURE SYSTEM THAT BROUGHT SHOWERS AND
THUNDERSTORMS TO THE REGION YESTERDAY WILL CONTINUE TO MOVE
THROUGH KANSAS TODAY THROUGH FRIDAY. THE SURFACE LOW WILL MOVE TO
THE EAST TODAY. THE FRONT WILL BE PUSHED TO THE SOUTHEAST TODAY.
THIS MORNING THERE MAY BE SOME ISOLATED SHOWERS AND THUNDERSTORMS
ACROSS THE AREA. BY AFTERNOON THERE IS A BETTER CHANCE FOR SHOWERS
AND THUNDERSTORMS ACROSS THE AREA AS THE UPPER LOW MOVES CLOSER
AND THE FRONT MOVES TO THE SOUTHEAST ACROSS THE AREA. THE MUCAPE
IS BEST IN THE EAST AND SUPPOSE THERE COULD BE A STRONG STORM
ACROSS THE EASTERN PART OF THE FORECAST AREA. AS THE FRONT MOVES
THROUGH WINDS FROM THE NORTH WILL INCREASE AND EXPECT BREEZY
CONDITIONS BEHIND THE FRONT.

TONIGHT THE UPPER LOW STARTS TO MOVE TO THE EAST OF THE AREA...BUT
THERE WILL BE SOME LINGERING SHOWERS AND THUNDERSTORMS MAINLY IN
THE EAST...BUT THE INSTABILITY DECREASES QUICKLY DURING THE
EVENING. OVERNIGHT WILL KEEP SOME SHOWERS ACROSS THE AREA...BUT
THERE IS LITTLE INSTABILITY TO CAUSE MUCH MORE THAN SHOWERS. BY
FRIDAY THE UPPER LOW GETS FAR ENOUGH TO THE EAST THERE MAY BE SOME
LINGERING SHOWERS IN THE FAR EAST...BUT EVEN THESE SHOULD BE
COMING TO AN END. TEMPERATURES WILL BE COOLER FOR FRIDAY. A
SURFACE HIGH PRESSURE TRIES TO MOVE INTO THE AREA FRIDAY AFTERNOON
AND NIGHT. COOLER AIR WILL CONTINUE ACROSS THE AREA FRIDAY NIGHT
THROUGH SUNDAY. MADE NO CHANGES TO SUNDAY AND BEYOND.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&

AVIATION/UPDATE...HEINLEIN
Hazardous weather outlook, May 12, 11:55 AM CDT, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
1155 AM CDT THU MAY 12 2011

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
131200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
1155 AM CDT THU MAY 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE CHANCE FOR THUNDERSTORMS WILL CONTINUE ACROSS THE ENTIRE
OUTLOOK AREA MAINLY BETWEEN 3 PM THIS AFTERNOON AND 8 PM THIS
EVENING. THERE IS THE POSSIBILITY THAT SOME THUNDERSTORMS WILL BE
STRONG TO SEVERE...WITH THE BEST CHANCES OF SEVERE WEATHER
GENERALLY ALONG AND EAST OF A LINE FROM SUMNER TO HOLDREGE
NEBRASKA...TO SMITH CENTER KANSAS. WHILE THE PRIMARY HAZARDS WILL
BE WITH DAMAGING WINDS NEAR 60 MPH AND QUARTER SIZE HAIL...AN
ISOLATED TORNADO CANNOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE CHANCE FOR THUNDERSTORMS RETURNS TO THE OUTLOOK AREA WEDNESDAY
THROUGH THURSDAY. SEVERE WEATHER IS NOT EXPECTED AT THIS POINT IN
TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 3 PM THIS AFTERNOON AND 8
PM THIS EVENING...GENERALLY ALONG AND EAST OF A LINE FROM SUMNER
TO HOLDREGE NEBRASKA...TO SMITH CENTER KANSAS.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

ADO

In the hours before

Special weather statement, May 12, 2:28 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
228 PM CDT THU MAY 12 2011

NEZ082-122000-
FURNAS NE-
228 PM CDT THU MAY 12 2011

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN FURNAS COUNTY UNTIL 300
PM CDT...

AT 221 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CAMBRIDGE...OR 33 MILES NORTHWEST OF
NORTON...MOVING NORTHWEST AT 10 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF NORTHWESTERN FURNAS COUNTY.

ADDITIONAL STORMS ARE EXPECTED TO DEVELOP ACROSS THE WESTERN HALF OF
FURNAS COUNTY BETWEEN 230 PM CDT AND 300 PM CDT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4036 10020 4036 10010 4035 9997 4000 9992
      4001 10019 4016 10021 4035 10021
TIME...MOT...LOC 1927Z 143DEG 11KT 4028 10017

EWALD
Local storm report, May 12, 2:47 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
247 PM CDT THU MAY 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     HAIL             CAMBRIDGE               40.28N 100.17W
05/12/2011  E0.88 INCH       FURNAS             NE   TRAINED SPOTTER

&&

EWALD
Special weather statement, May 12, 2:49 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
249 PM CDT THU MAY 12 2011

NEZ046-122015-
SHERMAN NE-
249 PM CDT THU MAY 12 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SHERMAN COUNTY UNTIL
315 PM CDT...

AT 245 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF BOELUS...OR 25 MILES WEST OF
GRAND ISLAND...MOVING NORTHWEST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ROCKVILLE...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4113 9874 4105 9875 4104 9892 4105 9907
      4107 9906 4124 9888
TIME...MOT...LOC 1949Z 133DEG 17KT 4106 9883
Local storm report, May 12, 3:38 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
338 PM CDT THU MAY 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 PM     HAIL             4 ENE HAZARD            41.11N 99.01W
05/12/2011  E0.75 INCH       SHERMAN            NE   NWS EMPLOYEE

&&

REED
Special weather statement, May 12, 3:46 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
346 PM CDT THU MAY 12 2011

NEZ061-122130-
BUFFALO NE-
346 PM CDT THU MAY 12 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BUFFALO COUNTY UNTIL
430 PM CDT...

AT 345 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTH OF PLEASANTON...OR 14 MILES NORTH
OF KEARNEY...MOVING NORTHWEST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  PLEASANTON...
  MILLER...

LAT...LON 4105 9942 4106 9937 4106 9928 4102 9905
      4096 9897 4082 9917 4092 9943 4104 9943
TIME...MOT...LOC 2046Z 132DEG 13KT 4090 9911

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 2:28 PM CDTSpecial Weather StatementGIDFurnas32 min
May 12, 2:49 PM CDTSpecial Weather StatementGIDSherman26 min
May 12, 2:54 PM CDTSevere Thunderstorm WarningGIDSherman36 min
May 12, 3:28 PM CDTSevere Thunderstorm WarningGIDBuffalo, Sherman32 min
May 12, 3:46 PM CDTSpecial Weather StatementGIDBuffalo44 min
May 12, 3:56 PM CDTSevere Thunderstorm WarningGIDBuffalo, Sherman34 min
May 12, 4:05 PM CDTSpecial Weather StatementGIDHoward25 min
May 12, 4:21 PM CDTSevere Thunderstorm WarningGIDHall, Hamilton, Howard, Merrick, Polk, York39 min
May 12, 4:25 PM CDTAreal Flood AdvisoryGIDSherman79 min
May 12, 4:27 PM CDTSevere Thunderstorm WarningGIDBuffalo, Sherman48 min
May 12, 4:37 PM CDTSevere Thunderstorm WarningGIDFranklin, Webster38 min
May 12, 4:44 PM CDTSevere Thunderstorm WarningGIDClay, Hamilton46 min
May 12, 4:50 PM CDTTornado WarningGIDHamilton, Merrick25 min
May 12, 4:53 PM CDTTornado WarningGIDHamilton, Merrick, Polk, York37 min
May 12, 4:54 PM CDTSevere Thunderstorm WarningGIDFillmore, York51 min
May 12, 4:59 PM CDTSevere Thunderstorm WarningGIDHall, Howard, Merrick46 min
May 12, 4:59 PM CDTTornado WarningGIDFillmore, Hamilton, York31 min
May 12, 5:09 PM CDTSevere Thunderstorm WarningGIDBuffalo, Sherman51 min
May 12, 5:11 PM CDTTornado WarningGIDHamilton, Merrick34 min
May 12, 5:14 PM CDTSpecial Weather StatementGIDWebster31 min
May 12, 5:19 PM CDTSpecial Weather StatementGIDPhelps41 min
May 12, 5:20 PM CDTTornado WarningGIDHall, Hamilton, Howard, Merrick, Polk, York40 min
May 12, 5:24 PM CDTFlash Flood WarningGIDHall, Howard, Merrick6 hr
May 12, 5:40 PM CDTFlash Flood WarningGIDSherman6 hr
May 12, 5:50 PM CDTTornado WarningGIDHamilton, Polk, York40 min
May 12, 5:54 PM CDTSevere Thunderstorm WarningGIDHall, Hamilton, Howard, Merrick41 min
May 12, 6:06 PM CDTSpecial Weather StatementGIDKearney39 min
May 12, 6:11 PM CDTSevere Thunderstorm WarningGIDKearney32 min
May 12, 6:20 PM CDTSpecial Weather StatementGIDAdams25 min
May 12, 6:24 PM CDTFlash Flood WarningGIDHamilton, Polk, York6 hr
May 12, 6:24 PM CDTSevere Thunderstorm WarningGIDHamilton, Merrick, Nance, Polk, York51 min
May 12, 6:29 PM CDTSevere Thunderstorm WarningGIDNuckolls46 min
May 12, 6:37 PM CDTSpecial Weather StatementGIDFillmore38 min
May 12, 6:56 PM CDTTornado WarningGIDPolk34 min

Nearby

Tornado Warnings in Nebraska, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.